# SDR KCSA201810241247

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX WEB HAS EVIDENCE OF CORROSION AT STA 1347 - 1351 RBL 33 - RBL 36.
